Back to Ask the Diabetes Team Ask the Diabetes Team

From Babylon, New York, USA:

Recently, my son switched from Regular insulin to NovoLog. He never complained about any injections hurting until this switch! All of the sudden, he is screaming that the morning injection of insulin, which includes the NovoLog, burns him. The night injection that is only NPH does not bother him at all, so I know this is not a way of getting attention or anything like that. He is not having any injection site reactions. Our doctor says it is not possible for the NovoLog to burn.


That's a new on for me, too. Ask your educator to look at how you are giving the shots to be sure they are not intradermal where the nerves are located. That is one suggestion, technique.


Original posting 12 Nov 2007
Posted to Insulin Analogs and Aches and Pains


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.